Nebulizer medicine makes my Asthma feel worse????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4396
   Posted 2/8/2008 5:49 AM (GMT -6)   
Anyone else have this problem?  I'm nebulizing Pulmicort once a day, but when I do my nebulizer treatment, about 6 hours later I have an Asthma attack and feel like I'm drowning.  My doctor thinks it will go away after I've been using the nebulizer for awhile, but I don't like waking up in the middle of the night with Asthma (never had this problem with the Pulmicort Turbuhaler - a powder-based inhaler that has been discontinued by the drug company).
 
Thanks,
 


-Razzle
Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, Very Low Lymphocyte Counts (T-Cells & B-Cells), malabsorption/malnutrition, possible Lyme Disease (Igenex Lab IgM WesternBlot positive), etc.
Meds:  Pulmicort, MaxAir, Injectable Vitamin B12, Herbs, Nutritional Supplements, Essential Oils, Homeopathy.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, July 22, 2017 10:49 AM (GMT -6)
There are a total of 2,844,005 posts in 312,097 threads.
View Active Threads


Who's Online
This forum has 153969 registered members. Please welcome our newest member, StephBenBrad.
442 Guest(s), 19 Registered Member(s) are currently online.  Details
francesanne, husbandfelix, Italatin8, PDL17, StephBenBrad, island time, Girlie, BUSMAN, 60th_BD_Boy, Pratoman, Herophilus, Chipmaker, Charlie Mac, quincy, Frostypro, oddity, Tall Allen, straydog, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer